# SDR AALA202406107166

- Difficulty date: June 7, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N315RJ
- Make and model: Boeing 737823
- Aircraft serial: 44449
- Aircraft time: 12,952 hours, 4,918 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Access Door
- Part number: UNKNOWN
- Condition: Open
- Location: Ext Power Oulet
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: VIBRATION AND NOISE DURING CLIMB; AIRCRAFT DIVERTED TO AND LANDED SAFELY AT MCO. EXTERNAL POWER RECEPTACLE DOOR FOUND OPEN, INSPECTED DOOR NO DAMGED NOTED. PER AMM 52-48-41.
